Sainmatika: Jurnal Ilmiah Matematika dan Ilmu Pengetahuan Alam

Sainmatika: Jurnal Ilmiah Matematika dan Ilmu Pengetahuan Alam with registered number ISSN 1829 586X (print) and ISSN 2581-0170 (online) is a scientific journal managed and published by Faculty of Mathematics and Natural Science, Universitas PGRI Palembang. Sainmatika Journal publishes research articles from laboratory or field experiment as well as theoretical and elaborative research in field of Mathematics, Chemistry, Physics and Biology. This journal accepts articles in Indonesian or English.


Journal Homepage Image

Authors who want to publish their articles in Sainmatika journal are pleased to submit the manuscript online via Online Submission menu or via e-mail to Sainmatika editorial team dwrosanti@gmail.com and sainmatika@univpgri-palembang.ac.id

Announcements

 

Call For Papers Vol 15 Issue 1 June 2018

 
We invite authors to publish their articles in field of Mathematics and Natural Sciences for publication in Sainmatika journal Volume 15, Issue 1, June2018. Please download the journal template and submit your manuscript via Online Submission menu for online submission or submit the manuscript via email to Sainmatika editorial team.  
Posted: 2017-10-21
 
More Announcements...

Sainmatika Volume 14 No. 1 Juni 2017

Table of Contents

Articles

Suriani Abu Bakar
PDF
1-10
Emilda Emilda, Muslihatul Hidayah, Heriyati Heriyati
PDF
11-20
Muqoyyanah Muqoyyanah, Suriani Abu Bakar, Azmi Mohamed, Norhayati Hashim, Mohamad Hafiz Mamat, Mohamad Firdaus Malek, Mohamad Khairul Ahmad
PDF
21-29
Fatiatun Fatiatun, Suriani Abu Bakar, Azmi Mohamed, Norhayati Hashim, Mohamad Hafiz Mamat, Mohamad Firdaus Malek
PDF
30-37
Syamsul Rizal
PDF
38-44
Dewi Novianti
PDF
45-52
Dian Mutiara, Sahadin Sahadin
PDF
53-57